Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The interplay between analysis and topology in some nonlinear PDE problems


Author: Haim Brezis
Journal: Bull. Amer. Math. Soc. 40 (2003), 179-201
MSC (2000): Primary 35A15, 35A20, 35J50, 35J65, 35Qxx, 46Txx, 47Hxx, 47Jxx, 55Pxx, 58E15
Published electronically: February 12, 2003
MathSciNet review: 1962295
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 35A15, 35A20, 35J50, 35J65, 35Qxx, 46Txx, 47Hxx, 47Jxx, 55Pxx, 58E15

Retrieve articles in all journals with MSC (2000): 35A15, 35A20, 35J50, 35J65, 35Qxx, 46Txx, 47Hxx, 47Jxx, 55Pxx, 58E15


Additional Information

Haim Brezis
Affiliation: Department of Mathematics, Rutgers University, Piscataway, NJ 08854; Laboratoire Jacques-Louis Lions, Université Pierre et Marie Curie, Boîte courrier 187, 4 place Jussieu, 75252 Paris cedex 05, France
Email: brezis@math.rutgers.edu, brezis@ann.jussieu.fr, brezis@ccr.jussieu.fr

DOI: http://dx.doi.org/10.1090/S0273-0979-03-00976-5
PII: S 0273-0979(03)00976-5
Received by editor(s): October 23, 2002
Published electronically: February 12, 2003
Additional Notes: This text is an expanded version of the invited address at the AMS Meeting “Mathematical Challenges of the 21st Century”, UCLA (2000)
Article copyright: © Copyright 2003 American Mathematical Society